Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 3, pp. 385-390 (2008)

Uniform Convexity of Köthe-Bochner function spaces

M. Khandaqji, F. Awawdeh

Hashemite University

Abstract: Of concern are the Köthe-Bochner function spaces E(X) where X is a real Banach space. Thus, of concern is the uniform convexity on the Köthe-Bochner function space E(X). We show that E(X) is uniformly convex if and only if both spaces E and X are uniformly convex. It is the uniform convexity that is the focal point.

Keywords: Köthe-Bochner function space, uniform convexity.

Classification (MSC2000): 46E40; 35E10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition